# SDR C1HA200296017

- Difficulty date: December 14, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 59,911 hours, 20,412 cycles
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Bypassing
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENGINE OIL BYPASS LIGHT ILLUMINATED.  REMOVED AND INSPECTED NR 2 ENGINE MAIN OIL FILTER IAW M/M 72-61-08, LEAK AND OPS CHECK GOOD.  FOUND SOME CARBON DEPOSITS IN FILTER.  (P)
